Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4117
Title: On the Determination of Knots by their Cyclic Unbranched Coverings
Authors: Zimmermann, Bruno P.
Issue Date: 2007
Publisher: EUT Edizioni Università di Trieste
Source: Bruno P. Zimmermann, "On the Determination of Knots by their Cyclic Unbranched Coverings”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 39 (2007), pp. 337–346.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
39 (2007)
Abstract: We show that, for any prime p, a knot K in $S^3$ is determined by its p-fold cyclic unbranched covering. We also investigate when the m-fold cyclic unbranched covering of a knot in $S^3$ coincides with the n-fold cyclic unbranched covering of another knot, for different coprime integers m and n.
URI: http://hdl.handle.net/10077/4117
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.39 (2007)

Files in This Item:
File Description SizeFormat 
ZimmermannRendMat39.pdf113.21 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

446
Last Week
0
Last month
0
checked on Oct 19, 2018

Download(s)

297
checked on Oct 19, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.